EconPapers    
Economics at your fingertips  
 

Optimum consumption and portfolio rules in a continuous-time model

Robert Merton ()

Journal of Economic Theory, 1971, vol. 3, issue 4, 373-413

Date: 1971
References: Add references at CitEc
Citations: View citations in EconPapers (1196) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(71)90038-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Optimum Consumption and Portfolio Rules in a Continuous-time Model (1970)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:3:y:1971:i:4:p:373-413

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-12
Handle: RePEc:eee:jetheo:v:3:y:1971:i:4:p:373-413